# SDR AALA202302096885

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 62,231 hours, 25,752 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED STRONG ELECTRICAL BURNING SMELL BY 2F VERY BRIEF AND COULDN'T FIND SOURCE. FOUND RESIDUAL OF ELECTRICAL BURNING SMELL ON SEAT 2F AC OUTLET UNIT REMOVED AND REPLACED AC OUTLET UNIT.
